Linear recurrences associated to rays in Pacal's triangle and combinatorial identities

Belbachir H and Komatsu T and Szalay László (2014) Linear recurrences associated to rays in Pacal's triangle and combinatorial identities. MATHEMATICA SLOVACA, 64 (2). pp. 287-300. ISSN 0139-9918

[img] Text
s12175_014_0203_0_u.pdf

Download (295Kb)
Official URL: http://www.degruyter.com/dg/viewarticle.fullconten...

Tudományterület / tudományág

natural sciences > mathematics and computer sciences

Faculty

Not relevant

Institution

Nyugat-Magyarországi Egyetem

Item Type: Article
Additional Information: FELTÖLTŐ: Tompáné Székely Zsófia - tzsofi@emk.nyme.hu
SWORD Depositor: Sword Teszt
Depositing User: Tompa Zsófia
Identification Number: MTMT:2725991
Date Deposited: 2015. Sep. 15. 12:09
Last Modified: 2015. Sep. 15. 12:09
URI: http://publicatio.nyme.hu/id/eprint/468

Actions (login required)

View Item View Item